Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Post partial hysterectomy, hormonal imbalance. Severe breast pain, swelling, fibrocystic, constipation. Suggeztion?

Hello,
I am 41, post partial hysterectomy (ovaries intact). I have been dealing with hormonal imbalance for many months now but confused at proper treatment. I have been suffering from SEVERE breast pain, swelling, fibrocystic (not new) breasts, bowel changes to constipation and pain in lower left abdomen and have had an increase in lower abdominal and buttocks fat despite an organic diet low in sugar and almost zero grains (wheat/corn/dairy/nut) free and an hour of exercise every day. I had my hormones and thyroid checked recently and a pelvic ultrasound. The ultrasound revealed a left follicular ovarian cyst but my Dr. did not feel this would affect my bowels so greatly. Hormones revealed normal progesterone (we had to guess my cycle was in follicular stage), very low testosterone at 5, and normal/borderline Estriadial. I thought I was suffering classic estrogen dominance symptoms but now my internist (who is holistic as myself) recommended bioidentical testosterone cream and progesterone cream both. I have tried both in the past with a worsening of the breast and belly symptoms. Literature is confusing. Some say take only progesterone and this will decrease my symptoms plus in turn increase testosterone. Other literature states take testosterone. Yikes. Please help.
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
OBGYN 's  Response
Hello.
Thanks for writing to us.
The symptoms that you have described are likely to be related to low testosterone levels. Taking adequate testosterone supplements will be helpful. Using an estradiol cream vaginally will also help.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor